Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Forgot to take birth control pills. Swollen feet with heavy periods. What is happening?

I m on birth control and I ve forgotten to take it 3 days (about) each month. My last period was SUPER light and lasted only 4 days. Feet are swollen. That s all. Today I sat up from my chair and got a VERY sharp pain in what felt like my clitoris. I went to the bathroom and immediately started bleeding . What s going on?
Asked On : Sun, 25 Nov 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor